Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
154 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Side effect of Steroid

Premium Questions

Dr. Kakkar S. MD

as it is a steroid and we all know steroid has lagre number of side effects. Doctor please let me know any safe ... skin specialist not to prescribe the steroid but he said if u would... View answer

Answered by : Dr. Kakkar S. ( Dermatologist)
Dr. Ivo Ditah MD

My daughter received two cortisone shots in her shoulder for tendonopathy. 24 hours later and she still has a very bad headache. Could this be a side effect from the shots? ... View answer

Answered by : Dr. Ivo Ditah ( Internal Medicine Specialist)
Dr. Vinay Bhardwaj MD

Dear Dr. Bhardwaj, Sorry for inconvenience but the previous thread closed. i d like to re-ask previous question about protein degradation. You mention previously all organic molecules degrade, does this apply to crystallin... View answer

Answered by : Dr. Vinay Bhardwaj ( Neurologist)
Dr.    Muhammad Ahmad MD

telling her to eat meat and milk too otherwise she cannot manage the side effects on her burning stomach ...My sister has taking Atripla + Bactrim and now the doctor prescribed steroid #100 for twenty... View answer

Answered by : Dr. Muhammad Ahmad ( General & Family Physician)
Dr. Sudhir Kumar MD

at endplates l5,s1. Bulging discs. The va affairs says for me to get epidural steroid injections. I researched ... View answer

Answered by : Dr. Sudhir Kumar ( Orthopaedic Surgeon)

Public Forum Discussions

Dr. Dilip.Shah. MD

side effects such as the effect on normal production of steroids in the body. What would that exactly ...I have been using steroid scalp application for my psoriasis for many years by... View answer

Answered by : Dr. Dilip.Shah. ( Anesthesiologist)
Dr. Purnima Sharma MD

. Is it a steroid ? What are it s side effects? ... View answer

Answered by : Dr. Purnima Sharma ( General & Family Physician)
Dr. Siddartha MD

My brother has stage 4 liver and adrenal cancer. He has had a side effect from the infusions he has ... are giving him Messadon ( not sure of spelling). It is helping , is this a steroid? ... View answer

Answered by : Dr. Siddartha ( General & Family Physician)
Dr. Siddartha MD

will have any effect on myeloma status.kindly inform.also he is having some problems like tingling sesnsation.we r presuming it to b side effects of steroids.can it b possible.also from past... View answer

Answered by : Dr. Siddartha ( General & Family Physician)
Dr. Penchila Prasad Kandikattu MD

hi sir i am 34yrs of age and have 4 chidrens i have used steroids like testesterone decca and decca duroblin for bodybuilding purpose my pens flaccid size has becomealmost inch as well has my testes has ... View answer

Answered by : Dr. Penchila Prasad Kandikattu ( Internal Medicine Specialist)

Mobile Questions and Answers

Dr. Tanmay Bansal MD

Hello and welcome to HCM. Kamilari is a unique combination of natural ingredients based on the ancient Yoga & Ayurveda. It is clinically tested to be safe with no known side effects.

Dr. Praveen MD

Hi dear.Thanks for posting us on HCM. Side effects of steroids are seen depending on the duration of use.Possible side effects are weight gain, high blood pressures/sugars, osteoporosis,...